# SDR SWIA202501090008

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 10,686 hours, 10,084 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD 3 LO PRESS INBD GRND SPOILERS FOLLOWED BY TRIPLE CHIME GEAR DISAGREE. DUE TO PREVIOUS MEL 3B WAS ON, ALL MESSAGES CLEARED WITHIN A FEW MINUTES AS WE BEGAN TO RUN QRH.    (FLIGHT 3684 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
